MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 404594
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).Photograph, video and/or physical sample evaluation: no photograph associated with this case was received.No return sample has been received for this complaint.Batch record revision results: lot 2l00160 was manufactured on 02/nov/2022, in convex 2 pc line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 16/may/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1156502 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 16/may/2025, complaint investigator ran a query in database in order to verify the complaints reported for 2l00160 lot for the malfunction "skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)" and as result no additional type 2 complaints were identified during this search as per work instructions (wi).Historical nonconformance review: on 16/may/2025, complaint investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction "skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)" for the lot number 2l00160 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction, the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: adhesive to convex disc centering (visual): not less than (nlt) 0.095" (2.4mm) from identification (id) of the adhesive center hole to identification (id) of the convex disc at any point.Picture frame srp: not less than (nlt) 0.504" (12.8mm), width of the srp left at any point on the picture frame.Picture frame srp to convex disc centering: nlt 0.040" (1.0mm) from the outer diameter of thermoformed disc to collar srp kiss cut inner diameter.Frequency: hourly sample quantity: 5 samples.Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 1 defective part confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage which should be 2.5% based on our process instruction (pi).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 2.5 this issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusions: root cause(s) machine/equipment machine and process current design.Lifecycle of k-tool mechanical components has not been standardized as part of the machine pm.Method: there is not a visual aid or job aid on how to use the quality control (qc) tooling.There is not a detailed visual aid or job aid on how to perform the mass station set up.There is not a standardize d visual aid for the flange loading stations and certification process for the station.Corrective and preventive actions: corrective and preventive actions identified will be taken through capa plan.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that the starter hole of company's product was off centered which resulted in leakage.He had to change the same day, when he usually gets five to six days wear time.No photo is available at this time.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal, 91000
DR  91000
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key22121916
Report Number9618003-2025-01781
Device Sequence Number7062981
Product Code EXE
UDI-Device Identifier00768455126682
UDI-Public00768455126682
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number404594
Device Lot Number2L00160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale